# SDR AALA20130714009

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 65,502 hours, 22,986 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pilot Valve
- Part number: 10746017
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE HI-STAGE BLEED VALVE EICAS MESSAGE.  REPLACED HI-STAGE PILOT VALVE.  SYSTEM GROUND CHECKED NORMAL.
